# SDR IPXA2024011810888

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 66,686 hours, 15,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY OPEN ASSIST BOTTLE DEPLETED BELOW LIMITS CONFIRMED EMERGENCY ASSIST BOTTLE IS HOLDING PRESSURE WITHIN THE GREEN BAND. IAW AMM 52-10-00. NO LEAKS NOTED AT THIS TIME.
